# SDR HEEA084278

- Difficulty date: February 11, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N2761N
- Make and model: Bell 206L-1
- Aircraft serial: 45277
- Aircraft time: 28,838 hours
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064101900
- Part serial: 8547
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRANSCEIVER INOPERATIVE. FOUND TRANSCEIVER WOULD NOT TURN ON.  REPLACED BAD F101 FUSE.  REPAIRED PROBLEM.  FOUND DISPLAY WOULD NOT DIM PROPERLY.  REPLACED BAD V501 PHOTOCELL AND ALSO BAD DISPLAY LENS.  REPAIRED PROBLEM.  ADJUSTED MIC GAIN AND SIDETONE.  BENCH CHECK GOOD.
